Weighted conditional least square estimators for bisexual branching processes with immigration
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal TEST.
Volume (Year): 20 (2011)
Issue (Month): 3 (November)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120411
Find related papers by JEL classification:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rahimov, I., 2008. "Asymptotic distribution of the CLSE in a critical process with immigration," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 118(10), pages 1892-1908, October.
- Datta, Somnath & Sriram, T. N., 1995. "A modified bootstrap for branching processes with immigration," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 56(2), pages 275-294, April.
- Sriram, T.N. & Bhattacharya, A. & GonzÃ¡lez, M. & MartÃnez, R. & del Puerto, I., 2007. "Estimation of the offspring mean in a controlled branching process with a random control function," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 117(7), pages 928-946, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.